# SDR SWIA201436467

- Difficulty date: February 20, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 14,366 hours, 8,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS 5 & 6 OVER WING EXIT DO NOT ILLUMINATE.  FLT 4966 REPLACED NR 4 EMERGENCY LIGHT BATTERY IAW AMM, PN ON AD-2013-1A, PN OFF 2013-1A, SN ON 69090 & SN OFF 104474.
